A GA based heuristic for the vehicle routing problem with multiple trips

Salhi, Said and Petch, R.J (2007) A GA based heuristic for the vehicle routing problem with multiple trips. Journal of Mathematical Modelling and Algorithms, 6 (4). pp. 591-613. ISSN 1572-9214 . (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10852-007-9069-2

Abstract

A variant of the classical vehicle routing problem, where vehicles can be assigned to more than one route within a working time period, is investigated. A hybrid Genetic Algorithm, which uses a new non-binary chromosome representation and which is enhanced by a domain specific data structure, appropriate genetic operators and a scheme for chromosome evaluation, is proposed. Test problems from the literature are used to evaluate the performance of the proposed heuristic. Encouraging results are obtained

Item Type: Article
Uncontrolled keywords: Heuristic - Genetic algorithm - Bin-packing - Multiple trip
Subjects: H Social Sciences
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Said Salhi
Date Deposited: 26 Jun 2008 17:02
Last Modified: 04 Jun 2014 13:26
Resource URI: https://kar.kent.ac.uk/id/eprint/5297 (The current URI for this page, for reference purposes)
  • Depositors only (login required):